MAUDE Adverse Event Report: FX SOLUTIONS HUMELOCK; SHOULDER PROSTHESIS

FX SOLUTIONS HUMELOCK; SHOULDER PROSTHESIS
Model Number DIAMETER 39 mm CENTERED
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/24/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The event took place outside of the united states (in (b)(6)) and was associated with a product that is also cleared for the market within the united states.
 
Event or Problem Description
The event was a revision surgery due to a failure of the rotator cuff approximately 5 months after the primary surgery.The primary surgery used the easytech anatomical system, the revision surgery is using the humelock reversed system.The surgeon explanted the +0 double taper, the xs anatomical glenoid, the ø39 centered head and the ø34 anchor base.He implanted a cemented metaphysis ø32 stem, a ø24 baseplate, a ø36 centered glenosphere, ø36 humeral cup, a 10mm post extension and associated screws.

Brand Name
HUMELOCK
Common Device Name
SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR  01440
MDR Report Key11641750
Report Number3009532798-2021-00042
Device Sequence Number3099436
Product Code HSD
UDI-Device Identifier03701037300381
UDI-Public03701037300381
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K111097
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/01/2024
Device Model NumberDIAMETER 39 mm CENTERED
Device Catalogue Number106-3914
Device Lot NumberN0342
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/04/2021
Initial Report FDA Received Date04/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;